DOI QR코드

DOI QR Code

Initial Maclaurin Coefficient Bounds for New Subclasses of Analytic and m-Fold Symmetric Bi-Univalent Functions Defined by a Linear Combination

  • Srivastava, Hari M. (Department of Mathematics and Statistics, University of Victoria) ;
  • Wanas, Abbas Kareem (Department of Mathematics, College of Science, University of Al-Qadisiyah)
  • Received : 2018.12.07
  • Accepted : 2019.03.25
  • Published : 2019.09.23

Abstract

In the present investigation, we define two new subclasses of analytic and m-fold symmetric bi-univalent functions defined by a linear combination in the open unit disk U. Furthermore, for functions in each of the subclasses introduced here, we establish upper bounds for the initial coefficients ${\mid}a_{m+1}{\mid}$ and ${\mid}a_{2m+1}{\mid}$. Also, we indicate certain special cases for our results.

Keywords

analytic functions;univalent functions;m-Fold symmetric biunivalent functions;coefficient bounds

References

  1. S. Altinkaya and S. Yalcin, Coefficient bounds for certain subclasses of m-fold symmetric biunivalent functions, J. Math., (2015), Art. ID 241683, 5 pp.
  2. S. Altinkaya and S. Yalcin, On some subclasses of m-fold symmetric bi-univalent functions, Commun. Fac. Sci. Univ. Ank. Series A1, 67(1)(2018), 29-36.
  3. M. Caglar, E. Deniz and H. M. Srivastava, Second Hankel determinant for certain subclasses of bi-univalent functions, Turkish J. Math., 41(2017), 694-706. https://doi.org/10.3906/mat-1602-25
  4. P. L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften 259, Springer Verlag, New York, Berlin, Heidelberg and Tokyo, 1983.
  5. S. S. Eker, Coefficient bounds for subclasses of m-fold symmetric bi-univalent functions, Turkish J. Math., 40(2016), 641-646. https://doi.org/10.3906/mat-1503-58
  6. B. A. Frasin and M. K. Aouf, New subclasses of bi-univalent functions, Appl. Math. Lett., 24(2011), 1569-1573. https://doi.org/10.1016/j.aml.2011.03.048
  7. S. P. Goyal and P. Goswami, Estimate for initial Maclaurin coefficients of biunivalent functions for a class defined by fractional derivatives, J. Egyptian Math. Soc., 20(2012), 179-182. https://doi.org/10.1016/j.joems.2012.08.020
  8. W. Koepf, Coefficients of symmetric functions of bounded boundary rotation, Proc. Amer. Math. Soc., 105(1989), 324-329. https://doi.org/10.1090/S0002-9939-1989-0930244-7
  9. H. M. Srivastava and D. Bansal, Coefficient estimates for a subclass of analytic and bi-univalent functions, J. Egyptian Math. Soc., 23(2015), 242-246. https://doi.org/10.1016/j.joems.2014.04.002
  10. H. M. Srivastava, S. Bulut, M. Caglar and N. Yagmur, Coefficient estimates for a general subclass of analytic and bi-univalent functions, Filomat, 27(5)(2013), 831-842. https://doi.org/10.2298/FIL1305831S
  11. H. M. Srivastava, S. S. Eker and R. M. Ali, Coefficient bounds for a certain class of analytic and bi-univalent functions, Filomat, 29(2015), 1839-1845. https://doi.org/10.2298/FIL1508839S
  12. H. M. Srivastava, S. S. Eker, S. G. Hamidi and J. M. Jahangiri, Faber polynomial coefficient estimates for bi-univalent functions defined by the Tremblay fractional derivative operator, Bull. Iranian Math. Soc., 44(1)(2018), 149-157. https://doi.org/10.1007/s41980-018-0011-3
  13. H. M. Srivastava, S. Gaboury and F. Ghanim, Initial coefficient estimates for some subclasses of m-fold symmetric bi-univalent functions, Acta Math. Sci. Ser. B, 36(3)(2016), 863-871. https://doi.org/10.1016/S0252-9602(16)30045-5
  14. H. M. Srivastava, S. Gaboury and F. Ghanim, Coefficient estimates for some general subclasses of analytic and bi-univalent functions, Afr. Mat., 28(2017), 693-706. https://doi.org/10.1007/s13370-016-0478-0
  15. H. M. Srivastava, A. K. Mishra and P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett., 23(2010), 1188-1192. https://doi.org/10.1016/j.aml.2010.05.009
  16. H. M. Srivastava, S. Sivasubramanian and R. Sivakumar, Initial coefficient bounds for a subclass of m-fold symmetric bi-univalent functions, Tbilisi Math. J., 7(2)(2014), 1-10.
  17. H. Tang, H. M. Srivastava, S. Sivasubramanian and P. Gurusamy, The Fekete-Szego functional problems for some subclasses of m-fold symmetric bi-univalent functions, J. Math. Inequal., 10(2016), 1063-1092.
  18. A. K. Wanas and A. H. Majeed, Certain new subclasses of analytic and m-fold symmetric bi-univalent functions, Appl. Math. E-Notes, 18(2018), 178-188.